# SDR HEEA059901

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3441 · Inertial Guidance System
- Part: Rnav
- Part number: 066401018
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TO-FROM FLAG INDICATION ON AIRCRAFT.
